# SDR AALA201803209005

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 18,052 hours, 7,318 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE FLOORBOARD BETWEEN ROWS 16 AND 17 POPPING. THE FLOORBOARD FROM ROW 15 TO 17 REPLACED IAW MM 53-21-00.  AIRCRAFT WAS GROUNDED.
